# SDR SWIA2021091060858

- Difficulty date: July 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT SIDE ROLLER 1-1 AFT OTBD WORN OUT OF LIMIT.     (C-CHECK RO 9/8/2021)    INCORRECT DISCRAPENCY, SEE MX23153161, JOB 710145121 OP 327 FOR CORRECTIVE ACTION.
